# SDR CAL960398

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: Lt Tr Contl Vlv
- Stage of operation: AP
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0362 - THE LT HYDRAULIC QUANTITY DROPPED TO 3 QUARTS ON APPROACH TO EWR.  THE CABIN BEGAN TO FILL WITH SMOKE WHILE TAXIING IN AFTER LANDING.  THE COCKPIT WINDOWS WERE OPENED AND CABIN WAS PRESSURIZED TO CLEAR THE AIR.  MAINTENANCE FOUND THE LT THRUST REVERSER CONTROL VALVE SYSTEM PRESSURE SUPPLY LINE LEAKING AT B-NUT WHICH HAD BACKED OFF.  THE B-NUT WAS RESECURED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE CABIN SMOKE WAS A RESULT OF THE LEAKING HYDRAULIC LINE.  BOTH PACK WATER SEPARATOR BAGS WERE REMOVED AND REPLACED.  THE SYSTEM WAS BURNED OUT AND NO SMOKE OR SMELL WAS REMAINING.  (X)
